U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What to do when you suspect a doctor of giving a bi polar person drugs that make the situation worse?

2 doctor answers6 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Communicate: Need to let doctors know the outcome of treatments, be they good or bad. If there are problems with communication or interactions, it may necessitate a second opinion or a new doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Andrew Berry
Clinical Psychology 15 years experience
Talk: Talk to the person about what you notice, regarding changes in behavior, and ask for input from other people who know the situation intimately. Ask the person to point out the changes to the prescribing doctor. If the person is uncomfortable with this, the person is entitled to a second opinion. I would recommend that second opinion come from a reputable psychiatrist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.